# SDR 97FDEA00304

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6517684
- Condition: Corroded
- Location: Bs 334
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0380 005, WHILE WORKING CARD NR 0232 FOUND SHEAR TIE CORRODED BS 334, WL 154, RBL 15.  *S/D*  ACCOMPLISHED REPAIR TO SHEAR TIE AT BS 334, WL 154, RBL 15 PER FED-EX SRM 53-10-4.
